# SDR 96UAL900698

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: 2061121
- Condition: Leaking
- Location: Te Flaps
- Component: Vickers, 240863
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS DID NOT EXTEND TO FLAP 30 POSITION WHEN SELECTED.  STOPPED IN THE BLACK JUST PAST FLAPS 25 POSITION.  FLAPS EXTENDED WITH ALTERNATE FLAP MOTOR.  REPLACED OUTBOARD TRAILING EDGE FLAP MOTOR DUE TO LEAKING  AT DRIVE SEAL.  ALSO REPLACED OUTBOARD TRAILING EDGE INDICATOR.  SYSTEM CHECKED NORMAL.
